# SDR 2009FA0000298

- Difficulty date: April 10, 2009
- Submitted: April 17, 2009
- Operation: General aviation
- Aircraft: N730BC
- Make and model: Doug MD-11
- Aircraft serial: 48755
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARB71701
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON 4 EA HOLES AND LUG FACES OF RT FRAME FITTING.  REMOVED CORROSION AND INSTALLED REPAIR BUSHINGS IAW ARP-TPR-09-0014-04B.  (K)
